# SDR UIEA9703

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 44H40250
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D, E

## Discrepancy

ATB, MIA/EZE - FLT 7425/16 - 'AFTER TAKEOFF AT 1800 FEET, NR 4 ENGINE EGT JUMPED UP ABOUT 50 DEGREES, IMMEDIATELY FOLLOWED BY A FIRE WARNING...FIRE WARNING CEASED AFTER FUEL SHUT OFF TO ENGINE.  COMPLETED PROCEDURES'.  FOUND CLAMP ON TUBE ASSY (AFT AIR SUPPLY) AT THRUST REVERSER PNEUMATIC CHECK VALVE FAILED CAUSING DUCT TO SEPARATE FROM VALVE AND BEND OUTBOARD.  (REF CF6-50 IPC 75-00-03, DUCT NR 20, PN 9057M85G02, FAILED CLAMP, NR 15, PN 9130M367P340, ALSO FOUND BRACKET ASSY, NR 45, BENT, AND MOUNT BOLT FOR BRACKET BROKEN, NR 50, PN J644P15B).  RT THRUST REVERSER FOUND WITH HEAVY DAMAGE BY PRE-COOLER RAM AIR INLET CAUSED BY DUCT SEPARATION.  REPLACED ALL DEFECTIVE COMPONENTS.  NR 4 ENG OPERATION NORMAL.  (X)
